# SDR SIMA20160802006

- Difficulty date: August 2, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 39,544 hours, 35,442 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014607
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER AFT TRUNION CRACKED.  REMOVED AND REPLACED THE UPPER AFT TRUNION IAW ERS-EM-57MR-680.
